BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 3

Volume: 4, Issue: 3 (2 Articles)

Research Article
Title: A mathematical model applied to understand the dynamical behavior of predator Prey model
Authors: Sonia Akter, Md. Sirajul Islam, Md. Haider Ali Biswas and Sajib Mandal
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:84-94
DOI: x
Viewed: (801) times
Abstract | Full Text| PDF

Research Article
Title: Numerical investigation of entropy generation in unsteady MHD generalized Couette flow with convective cooling
Authors: O. Kigodi, M. H. Mkwizu, A X Matofali, M. A. Selemani, N. Ainea, S. Khamis and G. K. Karugila
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:95-111
DOI: x
Viewed: (755) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul